# SDR ASAA2017052020831

- Difficulty date: May 20, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,248 hours, 8,096 cycles
- System (JASC): 2420 · AC Generation System
- Part: Cover
- Condition: Malfunctioned
- Location: Switch
- Part time: 27,245 hours, 8,094 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY SWITCH COVER WILL NOT STAY CLOSED.  ACFT GROUNDED.  REMOVED & REPLACED THE BATTERY POWER MODULE IAW AMM 24-21-53. OPS CHECKED GOOD. GROUND VERIFICATION COMPLETE.
